How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 63839
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

Always cold, tired, lethargic, nauseous, loss of appetite,

Resolved Question:

Always cold, tired, lethargic, nauseous, loss of appetite, loose stools, Skin rash on legs and feet
Submitted: 5 years ago.
Category: Medical
Expert:  DrRussMD replied 5 years ago.
Hello
There are a lot of possibilities here so I will need more details
Have you had your thyroid checked? TSH needs to be below 3 or you could be hypothyroid, above .3 or hyper.

Rash could indicated that you have an autoimmune disease so you need an ANA panel and a sed rate to see if this is the case.
These two tests will also help rule out hidden cancer and hidden infection.

Loose stools also means a stool sample should be sent for parasites.
And inflammatory bowel disease should be considered. .. as this could cause your symptoms as well.

I would suggest an internal medicine doctor or your family practice doctor at this point for exam and blood tests to begin with...this will focus the possibilities.

good luck

Let me know if you have further questions, details or need clarification, just use reply.......

Customer: replied 5 years ago.
I have been diagnosed with cutaneous vasculitis and have had blood tests a ct scan ans ultrasound for all causes but nothing has been found. Esr was 23 and blood in my urine are the only abnormal findings . All other blood tests were normal. Ct scan showed gall bladder polyps and liver hemagomia but no further investigation was done. I was on a course of prednisone but this didn't help and my symptoms have been getting worse. I am very pale, loosing weight and have no enegy. I am not sure what doctor I should be seeing but feel I need some sort of expert and not a gp.
Expert:  DrRussMD replied 5 years ago.
In this case it is an internal medicine doctor or a rheumatologist, who is an internist that specializes in causes of vasculitis, which are most often autoimmune..but there is a long cause list.
You have not mentioned thyroid or other hormone level testing for exam.
An internist would cover all of these bases.
A board certified internist is trained in all of the sub specialties, and has to test in them as well.

Here is an excellent link, and if you go down about half a page you will see the causes that need to be considered IF there is an underlying cause to be found.
http://dermnetnz.org/vascular/vasculitis.html
Good luck again

Let me know if you have further questions, details or need clarification, just use reply.......

Customer: replied 5 years ago.
Thanks do I need to be concerned about the liver haemangiomas as I have been offered a micro bubble ultrasound if I am concerned. Also do you think i should see a dermatologist
Expert:  DrRussMD replied 5 years ago.
Liver hemangiomas are generally benign and NOT a concern.

A dermatologist will be helpful input if no underlying causes are found..then a derm consult would be appropriate.
good luck again
Please Click Accept to give answer credit so I am compensated for time and expertise. Come back if needed. Bonuses and positive feedback most helpful. Answers for informational purposes only, not to replace your physician advice or visit.
DrRussMD and 4 other Medical Specialists are ready to help you